# SDR YENA201703080169

- Difficulty date: March 8, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 2781
- Aircraft time: 45,159 hours, 15,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, IT WAS FOUND THAT FLOORBEAM -Y254 FRAME 18, CORRODED.  CORROSION BEYOND LIMITS, REPLACED IAW SRM 53-00-14-283-002, AND 51-72-11.
